MathSciNet Relay Station
MathSciNet bibliographic data
MR2824709 (2012j:45003) 45D05
Aghajani, Asadollah; Banaś, Józef; Jalilian, Yaghoub Existence of solutions for a class of nonlinear Volterra singular integral equations. Comput. Math. Appl. 62 (2011), no. 3, 1215–1227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement